Table of Contents
ISRN Computational Mathematics
Volume 2012, Article ID 302923, 6 pages
http://dx.doi.org/10.5402/2012/302923
Research Article

Cubic Spline Method for 1D Wave Equation in Polar Coordinates

1Department of Mathematics, Faculty of Mathematical Sciences, University of Delhi, Delhi 110 007, India
2Department of Mathematics, Deenbandhu Chhotu Ram University of Science & Technology, Murthal 131039, India

Received 10 September 2011; Accepted 28 September 2011

Academic Editors: P. B. Vasconcelos and J. G. Zhou

Copyright © 2012 R. K. Mohanty et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. K. Mohanty, Rajive Kumar, and Vijay Dahiya, “Cubic Spline Method for 1D Wave Equation in Polar Coordinates,” ISRN Computational Mathematics, vol. 2012, Article ID 302923, 6 pages, 2012. https://doi.org/10.5402/2012/302923.